Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 104279, 11 pages
http://dx.doi.org/10.1155/2012/104279
Research Article

Vehicle Routing Problem with Time Windows and Simultaneous Delivery and Pick-Up Service Based on MCPSO

College of Management, Shenzhen University, Shenzhen 518060, China

Received 19 April 2012; Accepted 6 June 2012

Academic Editor: Yuping Wang

Copyright © 2012 Xiaobing Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Schrage, “Formulation and structure of more complex/realistic routing and scheduling problems,” Networks, vol. 11, no. 2, pp. 229–232, 1981. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Feng, “Multi-period vehicle routing problem with recurring dynamic time windows,” in Proceedings of the 8th International Conference on Digtial Object Identifier, pp. 1–6, 2011. View at Publisher · View at Google Scholar
  3. Y. Wang and M. Lang, “Study on the model and tabu search algorithm for delivery and pickup vehicle routing problem with time windows,” in Proceedings of the IEEE International Conference on Service Operations and Logistics, and Informatics (SOLI '08), pp. 1464–1469, October 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. M. L. Fisher, “Optimal solution of vehicle routing problems using minimum K-trees,” Operations Research, vol. 42, no. 4, pp. 626–642, 1994. View at Publisher · View at Google Scholar
  5. A. W. J. Kolen, A. H. G. R. Kan, and H. W. J. M. Trienekens, “Vehicle routing with time windows,” Operations Research, vol. 35, no. 2, pp. 266–273, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Niu, Y. Zhu, X. He, and H. Wu, “MCPSO: a multi-swarm cooperative particle swarm optimizer,” Applied Mathematics and Computation, vol. 185, no. 2, pp. 1050–1062, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. T. Zhang, Y. J. Zhang, and M. G. Wang, “Model and hybrid algorithm for vehicle routing problem with uncertain vehicle number,” System Engineering—Theory Methodology Applications, vol. 11, no. 2, pp. 121–130, 2010. View at Google Scholar